# SDR R61A2021042900365

- Difficulty date: April 9, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803404
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD CARGO DOOR SURROUND, LOWER AFT SEAL REST FR24-27. REMOVED AND REPLACED SEAL REST IAW E170 SRM 51-43-05.
